Hiroshima Mathematical Journal

Borel-Weil theory and Feynman path integrals on flag manifolds

Takashi Hashimoto, Kazunori Ogura, Kiyosato Okamoto, and Ryuichi Sawae

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 23, Number 2 (1993), 231-247.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206128252

Digital Object Identifier
doi:10.32917/hmj/1206128252

Mathematical Reviews number (MathSciNet)
MR1228571

Zentralblatt MATH identifier
0838.22009

Subjects
Primary: 58D30: Applications (in quantum mechanics (Feynman path integrals), relativity, fluid dynamics, etc.)
Secondary: 22E70: Applications of Lie groups to physics; explicit representations [See also 81R05, 81R10] 81S40: Path integrals [See also 58D30]

Citation

Hashimoto, Takashi; Ogura, Kazunori; Okamoto, Kiyosato; Sawae, Ryuichi. Borel-Weil theory and Feynman path integrals on flag manifolds. Hiroshima Math. J. 23 (1993), no. 2, 231--247. doi:10.32917/hmj/1206128252. https://projecteuclid.org/euclid.hmj/1206128252


Export citation

References

  • [1] R. Bott, Homogeneous vector bundles, Ann. of Math. 66 (1957), 203-248.
  • [2] H. Doi, Coherent states and classical dynamics, to appear.
  • [3] Harish-Chandra, Representations of semisimple Lie groups IV, Amer. Math J. 77 (1955), 743-777.
  • [4] Harish-Chandra, Representations of semisimple Lie groups V, Amer. Math. J. 78 (1956), 1-41.
  • [5] Harish-Chandra, Representations of semisimple Lie groups VI, Amer. Math. J. 78 (1956), 564-628.
  • [6] T. Hashimoto, K. Ogura, K. Okamoto, R. Sawae and H. Yasunaga, Kirillov-Kostant theory and Feynman path integrals on coadjoint orbits I, Hokkaido Math. J. 20 (1991), 353-405.
  • [7] T. Hashimoto. K. Ogura, K. Okamoto and R. Sawae, Kirillov-Kostant theory and Feynman path integrals on coadijoint orbits of 5(7(2) and SU(l, 1), to appear in Proceedings of the RIMS Research Project 91 on Infinite Analysis.
  • [8] B. Kostant, Lie algebra cohomology and the generalized Borel-Weil theorem, Ann. of Math. 74 (1961), 329-387.
  • [9] M. S. Narasimhan and K. Okamoto, An analogue of the Borel-Weil-Bott theorem for hermitian symmetric pairs of non-compact type, Ann. of Math. 91 (1970), 486-511.
  • [10] H. Yasunaga, Kirillov-Kostant theory and Feynman path integrals on coadjoint orbits II, Hiroshima Math. J. (to appear).